×

zbMATH — the first resource for mathematics

Oscillations of differential equation with retarded argument. (English) Zbl 0584.34047
The author gives several sufficient conditions for the oscillation of bounded solutions of \[ (r(t)y'(t))'+p(t)f(y(\rho_ 1(t)))h(y'(\rho_ 2(t)))=0. \] There is one theorem which guarantees the oscillation of all solutions.
Reviewer: E.Heil
MSC:
34K99 Functional-differential equations (including equations with delayed, advanced or state-dependent argument)
34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
PDF BibTeX XML Cite
References:
[1] BRADLEY J. S.: Oscillation theorems for a second order delay equation. J. Diff. Equations 8, 1970, 397-403. · Zbl 0212.12102
[2] GUSTAFSON G. B.: Bounded oscillations of linear and nonlinear delay-differential equations of even order. J. Math. Anal, and Appl. 46, 1974, 175-189. · Zbl 0282.34027
[3] LADA G., LAKSHMIKANTHAM V.: Oscillations caused by retarded actions. Applicable Analysis 4, 1974, 9-15. · Zbl 0334.34059
[4] ODARIČ O. N., SEVELO V. N.: Some problems in the theory of oscillation of second order differential equations with deviating arguments. Ukrainian Math. J. 23, 1971, 508-516.
[5] ODARIČ O. N., SEVELO V. N.: The non-oscillations of solutions of non-linear second differential equations with retarded argument. Trudy Sem. Mat. Fiz. Nelin. Kolebanij 1, 1968, 268-279.
[6] STAIKOS V. A., PETSOULAS A. G.: Some oscillation criteria for second order non-linear delay differential equations. J. Math. Anal. Appl. 30, 1970, 695-701. · Zbl 0193.06303
[7] STAIKOS V. A.: Oscillatory property of a certain delay differential equation. Bull. Soc. Math. Grese 11, 1970, 1-5. · Zbl 0225.34039
[8] ŠOLTÉS P.: Oscillatory properties of solutions of second order non-linear delay differential equations. Math. Slovaca 31, 1981, 207-215.
[9] OHRISKA J.: The argument delay and oscillatory properties of differential equation of n-th order. Czech. Math. J. 29 (104), 1979, 268-283. · Zbl 0396.34058
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.